User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Pace, Nicola 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
One-Overlapped Factorizations of Non-abelian Groups 
Abstract:
One-overlapped factorizations of finite groups were introduced by Shinohara (Linear Algebra Appl. 436(4):850--857, 2012) for constructing a new class of thin Lehman matrices. However, all known examples and constructions arise from cyclic or dihedral groups. In this paper, we prove the existence of one-overlapped factorizations of non-abelian groups that are not dihedral and describe a simple construction. The corresponding incidence structures and Lehman matrices are also considered. 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Graphs and Combinatorics 
Journal listet in FT50 ranking:
nein 
Year:
2018 
Journal volume:
34 
Year / month:
2018-11 
Month:
Nov 
Journal issue:
Pages contribution:
1459-1467 
Publisher:
Springer 
Publisher address:
Japan 
Print-ISSN:
1435-5914 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Ja 
Interdisciplinarity:
Nein 
Mission statement:
Ethics and Sustainability:
Nein